# SDR SIMA20170418003

- Difficulty date: April 18, 2017
- Submitted: April 24, 2017
- Operation: Air carrier
- Aircraft: N817AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145554
- Aircraft time: 32,380 hours, 29,841 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING EMERGENCY LIGHT INOPERATIVE.  R & R RIGHT EMERGENCY LAMP IAW AMM 33-50-10. OPS CHECKED GOOD.
